# SDR SWIA202163485

- Difficulty date: October 14, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR EXTERNAL DOOR HANDLE DOUBLER HAS GOUGES. AREAS MARKED     (C-CHECK RO 1/7/2022)    INSTALLED NEW AFT CARGO DOOR HANDLE HOUSING ASSY (EXTERNAL DOOR HANDLE DOUBLER) ON AFT BAGGAGE DOOR PER CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-38702 REV D. OP CHECK GOOD LEAK CHECK GOOD COMPLIED WITH TASK CARD 51-900-1002-SKY
